MathSciNet Relay Station
MathSciNet bibliographic data
MR1563064 Contributed Item
Boas Jr., R. P.; A theorem on analytic functions of a real variable. Bull. Amer. Math. Soc. 41 (1935), no. 4, 233–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement